# SDR COMA0260310

- Difficulty date: May 10, 2002
- Submitted: May 15, 2002
- Operation: Air carrier
- Aircraft: N976CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7151
- Aircraft time: 13,456 hours, 12,631 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Pump
- Part number: 6087T04P05
- Part serial: NMAAD164
- Condition: Leaking
- Location: R/H
- Part time: 16,971 hours, 16,250 cycles
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: E, A

## Discrepancy

FLIGHT 5354 R/H ENGINE LOW OIL PRESSURE WARING IFSD.THE SCAVANGE LUBE PUMP WAS LEAKING AT THE PRESSURE SWITCH - REPLACED LUBE PUMP.
